# SDR A6WA201040902

- Difficulty date: November 11, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS STA 484, LBL 27 CLIP PN 601R31171-17 ATTACHED TO INTERCOSTAL PN 601R31171-21 HAS A CRACK AT AFT LWR FACE .2500 INCH LONG.  REMOVED CRACKED CLIP AND FABRICATED NEW CLIP AND INSTALLED NEW CLIP IAW REO 601R-53-41-059 AND SRM 51-04-21.
